Top answers from doctors based on your search:
Disclaimer

cipro overdose signs

A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Cipro Overdose: Cipro (ciprofloxacin) is an antibiotic medication. Overdose occurs when an excessive or dangerous amount of cipro is ingested.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 29-year-old member asked:
Dr. Michael Amster
Specializes in Pediatrics
None: Cipro (ciprofloxacin) is an antibiotic, so there really isn't a true antidote. Most prescriptions don't really have that much in them to overdose on, ... Read More
A 42-year-old female asked:
Dr. Douglas Green
A Verified Doctor answered
A US doctor answered Learn more
There is a problem: Known as interstitial cystitis that can have this presentation.... Call, make and keep an appointment with a urologist or urogynecologist for more eva ... Read More
3
3 thanks
A 34-year-old male asked:
Dr. Philip Meadow
42 years experience Rheumatology
No exercise.: Cipro (ciprofloxacin) interferes with human DNA gyrase in maintaining tendon integrity and potentially rupture a tendon.As a matter of interest this o ... Read More
1
1 thank
A 47-year-old female asked:
Dr. Harry Ward
45 years experience Nephrology and Dialysis
Reactive arthritis?: Some infections like diarrhea can cause arthritis, which indeed is a systemic antibody reaction. UTI in man means prostate and kidney should be ultras ... Read More
A 41-year-old male asked:
Dr. Geoffrey Rutledge
41 years experience Internal Medicine
Very safe: Cipro (ciprofloxacin) is a commonly used antibiotic that treats a variety of bacterial infections. It is generally well tolerated. The side effect it ... Read More
1
1 comment
10
10 thanks
A 45-year-old member asked:
Dr. Jesse Chuang
17 years experience Nephrology and Dialysis
UTI and diarrhea: Cipro (ciprofloxacin) can cover a multiple number of bacteria. However, it is mostly used for urinary tract infections (UTI) and intestinal infection ... Read More
2
2 comments
3
3 thanks
A female asked:
Dr. Hunter Handsfield
53 years experience Infectious Disease
Nope: Ciprofloxacin has absolutely no effect against trichomonas, which must be treated with either metronidazole or tindazole. If you think you have trich, ... Read More
A 41-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Not likely: You may consult this site for the many side effects of Cipro, however, the drug is generally safe. http://www.mayoclinic.org/drugs-supplements/ciprofl ... Read More
A 25-year-old female asked:
Dr. Jeffrey Kass
28 years experience Podiatry
Quinolones: can cause tendon ruptures most commonly to the achilles…..I would also recommend you google quinolone toxicity. This is a med that if you can avoid yo ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month